# SDR AALA202512177857

- Difficulty date: December 15, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 75,982 hours, 29,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Deu
- Part number: Z040H000720A
- Part serial: 040H00009651
- Condition: Faulted
- Location: Zone 200
- Part time: 73,063 hours, 32,685 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 3L EVACUATION LIGHT ALWAYS ILLUMINATED. MAINTENANCE FOUND A FAULT MESSAGE FOR DECODER / ENCODER UNIT B 300RH4 (DEU) WAS DISPLAYED ON THE FLIGHT ATTENDANTS PANEL AND REPLACED THE DEU PER AMM 23-73-47. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
